Biconservative Submanifolds in S-n x R and H-n x R


Manfio F., Turgay N. C. , Upadhyay A.

JOURNAL OF GEOMETRIC ANALYSIS, vol.29, no.1, pp.283-298, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1007/s12220-018-9990-9
  • Title of Journal : JOURNAL OF GEOMETRIC ANALYSIS
  • Page Numbers: pp.283-298

Abstract

In this paper we study biconservative submanifolds in S-n x R and H-n x R with parallel mean curvature vector field and codimesion 2. We obtain some sufficient and necessary conditions for such submanifolds to be conservative. In particular, we obtain a complete classification of 3-dimensional biconservative submanifolds in S-4 x R and H-4 x R with nonzero parallel mean curvature vector field. We also get some results for biharmonic submanifolds in S-n x R and H-n x R.